# SDR MASA2019010511638

- Difficulty date: January 5, 2019
- Submitted: January 5, 2019
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 174000426
- Aircraft time: 10,339 hours, 6,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT INOP.  R&R BATTERY, OPS CHECK GOOD.
